# SDR 2002FA0001116

- Difficulty date: September 16, 2002
- Submitted: September 26, 2002
- Operation: General aviation
- Aircraft: N4074F
- Make and model: Piper PA-31-350
- Aircraft serial: 318052164
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Broken
- Location: Cylinder
- Part time: 577 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE VALVE BROKEN AT CLIP END,  UNDER CRUISE POWER, VALVE REMAINED IN CYLINDER.
